Medical Questions > Womens Health > Birth Control Forum

the Pill And Spotting After 4 Months

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
In early november I had a miscarriage and have been on ortho tri-cyclen low since then. It has been 4 months now. I have not had any problems at all until 2 weeks ago I started spotting and have been spotting every day since. My period is not scheduled to begin for a few more days (next week). Is this normal? A week ago I took a hpt just to be sure and it came back negative but it may have been too soon. I am not experiencing any camps at all. Immediately when I wake up for the past few days I feel nauseated for about 3-4 minutes then it goes away and I have been having headahces more frequently for the past week or so. Should I change my b/c? I have had problems in the past with b/c pills giving me yeast infections but never spotting (except while I was on depo, I spotted for over a year!) any help would be great! Thanks!
Tracy
Did you find this post helpful?
|

replied March 28th, 2004
Extremely eHealthy
It is odd that you would all of the sudden get these side effects. They should have happened in the first three months, not now. Did you miss any pills? Or were you late taking any? If not, maybe your body just needs a different pill. Talk to your doctor and see what he/she suggests.
|
Did you find this post helpful?

replied March 30th, 2004
Experienced User
It could be the low hormones. It sounds like you are like me.. If you go on the regular ones they give you yeast infections, but if you try and lower the estrogen it gives you irregular periods. When I went on lower estrogen pills it did the same thing.. Lots of spotting and irregular periods. For me I am lucky so far, I started the depo and only bled for 6-7 weeks.. Now I just get small spotting from time to time. They may have to try another low-estrogen pill..
|
Did you find this post helpful?
Quick Reply